MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG IPERIA 7 HF-T DF4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG IPERIA 7 HF-T DF4 PROMRI; CRT-D
Model Number 393009
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
Device was explanted and replaced due to high impedance that was seen on lead that may be result of an issue with the df4 port and set screw area with this device.Should additional information be obtained, this report will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the battery status mos1.The icd was implanted for 49 months and 18 charging cycles were recorded to the device memory.The header of the icd was visually inspected, revealing no anomalies.The set screws could be easily screwed in and out, there was no foreign material inside the header bores.The set screws showed screw marks on the bottom side indicating that they were tightened during the implantation.All dimensions of the header bores were within the range requested by the is-1 and df4 standard specifications.Also the spring elements of the device did not show any deviations.In a next step, the ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a normal and expected sensing and shock delivery.In particular, the specified energy level was reached.Furthermore, a sensing test was performed and the device sensed the attached heart signals free of noise.The impedance measurement functions of the icd were tested and the icd proved to work as expected.The clinical observation was not reproducible.In conclusion, the device proved to be fully functional.There was no indication of a device malfunction.

Brand Name
IPERIA 7 HF-T DF4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10670544
Report Number1028232-2020-04401
Device Sequence Number2508705
Product Code NIK
UDI-Device Identifier04035479129255
UDI-Public04035479129255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model Number393009
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer09/05/2021
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR